UAB Digital Repository of Documents 8 records found  Search took 0.01 seconds. 
1.
A bound on the number of rationally invisible repelling orbits / Benini, Anna Miriam (Università di Parma. Dipartimento di Scienze Matematiche Fisiche e Informatiche (Italy)) ; Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtiques i Informàtica)
We consider entire transcendental maps with bounded set of singular values such that periodic rays exist and land. For such maps, we prove a refined version of the Fatou-Shishikura inequality which takes into account rationally invisible periodic orbits, that is, repelling cycles which are not landing points of any periodic ray. [...]
2020 - 10.1016/j.aim.2020.107214
Advances in Mathematics, Vol. 370 (August 2020) , art. 107214  
2.
9 p, 1.5 MB On primitive constant dimension codes and a geometrical sunflower bound / Barrolleta, Roland David (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Storme, Leo (Universiteit Gent. Department of Mathematics) ; Suárez Canedo, E. (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Vandendriessche, Peter (Universiteit Gent. Department of Mathematics)
In this paper we study subspace codes with constant intersection dimension (SCIDs). We investigate the largest possible dimension spanned by such a code that can yield non-sunflower codes, and classify the examples attaining equality in that bound as one of two infinite families. [...]
2017 - 10.3934/amc.2017055
Advances in mathematics of communications, Vol. 11, issue 4 (2017) , p. 757-765  
3.
12 p, 2.1 MB On Zpr Zps-additive cyclic codes / Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Fernández Córdoba, Cristina (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Ten-Valls, Roger (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Llegiu l'abstract consultant l'article.
2016 - 10.3934/amc.2018011
Advances in mathematics of communications, Vol. 12, issue 1 (Feb. 2018) p. 169-179  
4.
11 p, 138.4 KB Local positivity in terms of Newton-Okounkov bodies / Roé i Vellvé, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In recent years, the study of Newton-Okounkov bodies on normal varieties has become a central subject in the asymptotic theory of linear series, after its introduction by Lazarsfeld-Mustata and Kaveh-Khovanskii. [...]
2016 - 10.1016/j.aim.2016.05.028
Advances in Mathematics, Vol. 301 (2016) , p. 486-498  
5.
29 p, 449.2 KB Hamiltonian nilpotent center of linear plus cubic homogenous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide normal forms and the global phase portraits in the Poincaré disk for all Hamiltonian nilpotent centers of linear plus cubic homogeneous planar polynomial vector fields.
2014 - 10.1016/j.aim.2014.04.002
Advances in Mathematics, Vol. 259 (2014) , p. 655-687  
6.
15 p, 436.8 KB Centers of quasi-homogeneous polynomial differential equations of degree three / Aziz, Waleed (Salahaddin University-Hawler(Iraq). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pantazi, Chara (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
We characterize the centers of the quasi-homogeneous planar polynomial differential systems of degree three. Such systems do not admit isochronous centers. At most one limit cycle can bifurcate from the periodic orbits of a center of a cubic homogeneous polynomial system using the averaging theory of first order.
2014 - 10.1016/j.aim.2013.12.006
Advances in Mathematics, Vol. 254 (2014) , p. 233-250  
7.
19 p, 792.3 KB Classification of the centers and their isochronicity for a class of polynomial differential systems of arbitrary degree / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)
2011 - 10.1016/j.aim.2011.02.003
Advances in Mathematics, Vol. 227 (2011) , p. 472-493  
8.
21 p, 3.7 MB Families of nested completely regular codes and distance-regular graphs / Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, V. A. (Harkevich Institute for Problems of Information Transmission)
In this paper infinite families of linear binary nested completely regular codes are constructed. They have covering radius ρ equal to 3 or 4, and are 1/2 i th parts, for i ∈ {1, . . . , u} of binary (respectively, extended binary) Hamming codes of length n = 2 m − 1 (respectively, 2 m ), where m = 2u. [...]
2015 - 10.3934/AMC.2015.9.233
Advances in mathematics of communications, Vol. 9 Issue 2 (May 2015) , p. 233-246  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.